The Cause Of Pain In The Palm Extending To The Feet Accompanied By Difficulty Walking?

Illustration of The Cause Of Pain In The Palm Extending To The Feet Accompanied By Difficulty Walking?
Illustration: The Cause Of Pain In The Palm Extending To The Feet Accompanied By Difficulty Walking? post.medicalnewstoday.com

In the afternoon, I want to ask about complaints of my mother aged 59 years, she felt pain in the soles of the feet to dry, and kmrin I tried to the nearest doctor’s clinic and was given the drug FARSIFEN plus a dose of 3 times a day ,,, but oddly after taking medication so, my mother’s feet are getting more painful, so dizzy … So for now what can I do? Because my mother’s condition has not been able to walk because of the pain. Thanks 🙂

1 Answer:

Hello Liano,

Thank you for your question.

The foot is an organ that has a lot of activity, so that there is often a disruption in the limbs, especially the legs. There are several types of causes of pain in the legs, including:

 trade, inflammation of the joints is one of the causes of pain in the soles of the feet or ankles, it occurs because of repetitive and excessive movement of the legs causing the joints or between bones to experience pressure which results in inflammation. pinched nerves, pinched nerves are characterized by heat pain, pricking, burning and accompanied by pervasive pain, this can occur when the nerves in the anggoa section are pinched due to trauma or inflammation in the joints. Muscle tension, muscle tension often occurs when the muscles are too tired to use, usually the patient will feel more comfortable if the affected part of the massage or massage. It says that your mother has pain in the sole of the foot to the shin, which can lead to pain from inflammation in the joint gap. Inflammation in the joint gap will often recur or recur if the activity is not reduced. The drugs given will reduce pain and inflammation, but if the activity is still heavy it will cause repeated inflammation.

Oabt given by the clinic doctor contains 3 types of drugs, including ibuprofen, paracetamol and caffein, where the drug has an anti-pain effect to eliminate inflammation. However, if when taking the drug you experience symptoms of dizziness, nausea, or complaints gain weight, it is possible that your mother is not compatible with the drug. Because some drugs have side effects such as: nausea, vomiting, dizziness, convulsions, fatigue and uncontrolled muscle movements. So if it causes serious side effects, it's better to stop the drug.

I suggest consulting your mother's health to an orthopedic doctor to do a physical examination and supporting examinations, in order to find out the exact cause of your mother's complaints.

May be useful. Always healthy 😊

: by

Related Question

Thick White Liquid And Crushed Like Tofu From The Vagina?

Thick White Liquid And Crushed Like Tofu From The Vagina?

(1 year ago)

Good afternoon, my partner spent a small round “thick liquid in the vagina but not like leucorrhoea. Kl is held crushed like tofu is pressed”. It has been 2 days to exp...

Does Having Hepatitis B Can Breastfeed ??

Does Having Hepatitis B Can Breastfeed ??

(1 year ago)

Tonight … I want to ask when I was pregnant, my first child, I checked HB, and it turns out I was affected by HIV or hepatitis B, someone said I shouldn’t breastfeed, b...

Taking Paracetamol And Cold Cough Herbal Medicines Together?

Taking Paracetamol And Cold Cough Herbal Medicines Together?

(1 year ago)

Is concurrent use of paracetamol with laserin possible? If not, what are the side effects? Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *